Lump at site of immunization

Common Questions and Answers about Lump at site of immunization

lump

Avatar f tn More than 24 hours after the injection (late Saturday nite) I developed a very painful lump in my right arm, but not at the site of the injection. The area is the opposite side of my arm (under) from where I received the shot, about 6-8 inches away from my armpit. Last night it was a round lump, extremely painful and I could not move my arm. This morning (Sunday) the swelling has increased. It is now non circular, about 1 inch wide, 3 inches long and is red and still very painful.
Avatar f tn You may even be able to feel a hard lump at the injection site and that can actually last 3-4 weeks... If at any time you think there's a chance of infection (pus draining, red streaks radiating from the site, or feels really hot and hard to the touch after 3-4 days that appears to be getting worse instead of better) then you need to see your Dr.
Avatar n tn Hepatitis vaccines are generally considered safe though they may occasionally cause side effects. Hepatitis B vaccine can cause pain and soreness at the injection site. Other effects are dizziness, fatigue, mild fever, sore throat, nausea etc.Redness, swelling at injection site, muscle aches, fatigue, headache, nausea are few common side effects of hepatitis A vaccine. Allergic reactions like hives, difficulty in breathing, swelling of lips, mouth, vision changes can occur in any person.
Avatar n tn my friend just got a flu & pnuemonia shot & is experiencing pain at the injection site. Is there any way to lessen this? Hot water bag or ice............
Avatar n tn I can understand your apprehensions regarding a persistent hard lump. This occurs due to local immunization reaction and can persist for weeks and months. If there is no pain, redness, swelling on the skin and if there is no pain on pressing, then nothing needs to be done. However, please do not keep checking the lump again and again or squeeze it. If there is pain and redness, then this may be an abscess and may need to be drained. However, you could show this to your doctor.
1748949 tn?1318287437 i did my wk 14 shot last night and as i was injecting the fon rang and it startled me and i guess i pulled the needle out just a bit and it was going UNDER my skin and so i stopped and reinjected the remander or the shot but I had a lump at thefirst injection site and i was wondering if even after rubbing the site if the medicatin will do what its suppose to since i messed up a bit. VERY concerned. I want this treatment to work and hope it will be ok.
Avatar f tn Hi, im 15 and im non sexual and i have s lump at the bottom of my vagina near the bottom of my bum, its so sore!
Avatar n tn I went to my primary care physician and there was no evidence of infection at the biopsy site. While there is a steri-strip in place, the bleeding seems to have subsided on day 14. I need to take aspirin for heart-related problems and that seems to have been the culprit. Again, thanks for your replies.
Avatar n tn s from injections I did over a month ago. I heard that the meds cause tissue damage at the site of injection. Hope it gets better for you and everyone who is having this problem.
20208478 tn?1492509208 1-1-1-1-1 immunization was completed in October 2013 in China, 2-1-1 immunization was completed in December 4, 2016 in China, 2 doses of reinforcing needle were completed in January 26, 2016 in China.After inoculating rabies vaccine , the body appears the phenomenon of tinnitus cerebri for seven months,It hasn't subsided yet. A lot of people who are vaccinated have the same symptoms,How can I treat it?
Avatar n tn i have never had a Gardisil shot...too old at 53..but what u r describing is not listed as a side effect of the Gardisil shot from what i have read.U can Google Side Effects of Gardisil Shot...don't think u'll see this one there!
Avatar f tn i have a very sharp pointed knot at the site and its very hard under it. can someone please give me some answers? can this hematoma be dangerous?can someone please tell me how o go about asking these questions on this site? thanks for ant help!
Avatar n tn The cath was negative but there is a hematoma at my right groin site that they think may be pressing against the nerve. I have pain in my leg and it is also in the bottom of my foot and ankle. Being a nurse I am freaking out that it might be a blood clot. I had an ultrasound done one week ago which showed the hematoma and my pulses are good both pedal and post tibial. I spoke with the doctor and he said to give it a week.
Avatar n tn A few days ago my arm started itching at the bottom of my right arm bicep, i satisfied the itch and thought no more about it until yesterday morning when i started to get a throbbing pain where the itch was, upon looking the itch site had turnt into a solid lump about 2inches long and wide, checking on it again today the lump is still there, but it has now gone fairly soft and has turnt into a bruise around the center, the middle (raised) part is still normal colour.
Avatar n tn A week after that i noticed a lump above her collar bone just in front of the acromioclavicular joint.2 days later,one more in the posterior cervical area,and one under her maxillary (she complained about pain in that area for 2 days).I am so very worried bacause of the location of the supraclavicular node(is there a supraclavicular node towards the shoulder?)The node when observed was as large as a pea or maybe a bean..
Avatar f tn ceftriaxone sodium
Avatar f tn influenza vaccine (age 3 adult)
Avatar f tn Tdap
Avatar f tn I did not get immunization because of this fear and at the same time I feel not getting immunization is a risk..esp Hepatitis.. Please help me in this issue. Please tell me how to explain to provider/nurse about my fear so that they will understand my feelings.
Avatar n tn A week after that i noticed a lump above her collar bone just in front of the acromioclavicular joint.2 days later,one more in the posterior cervical area,and one under her maxillary (she complained about pain in that area for 2 days).I am so very worried bacause of the location of the supraclavicular node(is there a supraclavicular node towards the shoulder?)The node when observed was as large as a pea or maybe a bean..
Avatar n tn A week after that i noticed a lump above her collar bone just in front of the acromioclavicular joint.2 days later,one more in the posterior cervical area,and one under her maxillary (she complained about pain in that area for 2 days).I am so very worried bacause of the location of the supraclavicular node(is there a supraclavicular node towards the shoulder?)The node when observed was as large as a pea or maybe a bean..
Avatar m tn Hi im 18 years old i dont masterbate much at all ( like once a week) and everytime i get a erection i find a lettle lump on the end of my penis right below my head to the right side. It doesnt hurt,itch or bother me at all and its been there for a year now. I was wondering what is it and if its a big deal and if it is what should i do!?
Avatar n tn I had a round of rabies vaccines - the last shot about 8 weeks ago. Since then - I have had DEEP pain in my shoulders near the injection site. This does not seem to be related to the muscle (I didn't "pull" anything) - but much deeper. When I do yoga - my shoulders feel like there is "sand in the gears". I have pain - but can push thru the yoga practice. Advice?
Avatar m tn The pain seemed to subside. A few weeks later and now I have a large sore lump at the site of the injections. I am concerned as to what it could be.
Avatar f tn I have a question regarding the side effects of vaccination. My private doctor already give my baby BCG at birth, Three doses of Dtap, and OPV he also completed Prevenar1. He was due for another vaccination Rotarix1 on June 10, the cost was expensive for this kind of vaccination. So my mother in law bring me in goverment where they are giving free vacination. As I stated, I already finish half of the course, I told them that I need rotarix vaccination.